# SDR ASAA2016100918249

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,762 hours, 11,382 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE DURING CRUISE.  BOTH FMCS RESTORED THEMSELVES WITHIN TWO MINUTES.  ACFT GROUNDED. PERFORMED  FIM TASK 34-61 TASK 801. NO ACTIVE FAULTS NOTED. OPS CHECKED GOOD PER SAME.
